Skip to Main content Skip to Navigation
Journal articles

A parametric blind subspace identification: robustness issue

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02471868
Contributor : Pascal Chevalier <>
Submitted on : Sunday, February 9, 2020 - 4:54:55 PM
Last modification on : Tuesday, November 3, 2020 - 3:54:06 PM

Identifiers

Citation

L. Perros-Meilhac, E. Moulines, Pascal Chevalier, P. Duhamel. A parametric blind subspace identification: robustness issue. IEEE Communications Letters, Institute of Electrical and Electronics Engineers, 1999, 3 (11), pp.320-322. ⟨10.1109/4234.803469⟩. ⟨hal-02471868⟩

Share

Metrics

Record views

61